# SDR USAA070454

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 344, LBL 35 - RBL 8, TEE CAP OF FLOORBEAM HAS CORROSION.  FABRICATED REPAIR PARTS & INSTALLED PER TR 53-10-01B, SRM 53-10-51 REP 6; CORR TASK C53-107-02, DEFECT SIZE:  3 INCHES.
